# SDR DL76G011125

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 10,791 hours, 1,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4058650950
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL FMC FAIL.  LEG PAGES BLANK ON BOTH CALLS.  UNABLE TO ENTER ANY FIX LEGS ON BOTH CDU'S.  RESET C/BS.  BITE HISTORY ON BOTH CDU'S SHOW NO FAULTS.  NO FMC FAILURES / LIGHTS.  AS PRECAUTION REMOVED BOTH CDU, CLEAN FILTERS INSPECT CONNECTORS AND REINSTALL. CDU'S OPERATIONAL NORMAL.
